A generalization of Kita and Noumi's vanishing theorems of cohomology groups of local system

研究成果: ジャーナルへの寄稿記事

21 引用 (Scopus)

抄録

We prove vanishing theorems of cohomology groups of local system, which generalize Kita and Noumi's result and partially Aomoto's result. Main ingredients of our proof are the Hodge to de Rham spectral sequence and Serre's vanishing theorem in algebraic geometry.

元の言語英語
ページ(範囲)63-69
ページ数7
ジャーナルNagoya Mathematical Journal
147
DOI
出版物ステータス出版済み - 1 1 1997

Fingerprint

Vanishing Theorems
Local System
Cohomology of Groups
Spectral Sequence
Algebraic Geometry
Generalise
Generalization

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

A generalization of Kita and Noumi's vanishing theorems of cohomology groups of local system. / Cho, Koji.

:: Nagoya Mathematical Journal, 巻 147, 01.01.1997, p. 63-69.

研究成果: ジャーナルへの寄稿記事

@article{624ca471d6614939908a75c1010bcce6,
title = "A generalization of Kita and Noumi's vanishing theorems of cohomology groups of local system",
abstract = "We prove vanishing theorems of cohomology groups of local system, which generalize Kita and Noumi's result and partially Aomoto's result. Main ingredients of our proof are the Hodge to de Rham spectral sequence and Serre's vanishing theorem in algebraic geometry.",
author = "Koji Cho",
year = "1997",
month = "1",
day = "1",
doi = "10.1017/S0027763000006310",
language = "English",
volume = "147",
pages = "63--69",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - A generalization of Kita and Noumi's vanishing theorems of cohomology groups of local system

AU - Cho, Koji

PY - 1997/1/1

Y1 - 1997/1/1

N2 - We prove vanishing theorems of cohomology groups of local system, which generalize Kita and Noumi's result and partially Aomoto's result. Main ingredients of our proof are the Hodge to de Rham spectral sequence and Serre's vanishing theorem in algebraic geometry.

AB - We prove vanishing theorems of cohomology groups of local system, which generalize Kita and Noumi's result and partially Aomoto's result. Main ingredients of our proof are the Hodge to de Rham spectral sequence and Serre's vanishing theorem in algebraic geometry.

UR - http://www.scopus.com/inward/record.url?scp=0039468475&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039468475&partnerID=8YFLogxK

U2 - 10.1017/S0027763000006310

DO - 10.1017/S0027763000006310

M3 - Article

VL - 147

SP - 63

EP - 69

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -